# SDR GUUA03080804

- Difficulty date: March 8, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 24,388 hours, 30,241 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 12951407627
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINT, DISCOVERED AIRSTAIR DOOR INTERIOR HANDLE CRACKED.  REPLACED AIRSTAIR DOOR INTERIOR HANDLE.
